# SDR DALA2019040312126

- Difficulty date: March 30, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 87,878 hours, 39,940 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 AFT RIGHT DOOR SLIDE LIGHT WILL NOT COME ON. CORRECTIVE ACTION: RESCUED PLACARD ON KNUCKLE KNOCKER OPS CKS FINE REMOVED PLACARD. (4235685)
